# SDR QXEA9800095

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DENTS FROM IMPACT DAMAGE ON AFT CARGO DOOR, AFT LOWER EDGE.  REPAIRED IAW FOKKER SRM 53-02-16, FIGURE 2, PAGE 4.
